# SDR HEEA968651

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Paint Peel
- Location: T/R
- Part time: 195 hours
- Component: 10531713
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL PAINTS PEELING AND RUBBER COATINGS DAMAGED ON BOTH BLADES.  SEE MMIR# HEEA0008652 FOR ADDITIONAL T/R BLADE REPLACED.
